# SDR CALA2025111011029

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 124,404 hours, 12,939 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

VMO GEAR DOWN MEMO MSGS DISPLAYED ON UPPER EICAS FOUND THE ALTERNATE GEAR DOWN DISPATCH SWITCH IN THE VMO POSITION, PLACED BACK TO NORMAL POSITION, MEMO MSG CLEARED. REF FIM 31-51 TASK 957.
